Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
2pm

Breaking out?

Recommended Posts

I just started my third month of accutane, 40mg. I have persistent mild/moderate acne. I had the IB during the first month, and I started to clear up at the beginning of month 2; up until the final week of month 2 my face was completely clear.

But now I've started breaking out, and it's not just one or two zits. my acne seems to be going back to the way it was before... the doc said it's just stuff being pushed up from deep down, but I'm still kind of worried.

Does anyone else have experience with this? Is this a sign that I should suggest raising my dose?

Link to comment
Share on other sites

omg!! Ive literally had the same thing, although mines happened 6 weeks in after what I thought was the initial breakout. I discussed it with a few people, and from the dynamics of the drug in the body I put it down to a cyclical based phase. Initial breakout = rapid onset when first introduced as your body rapidlyreacts to introduced loading dose, higher dose takes longer for another purging of spots due to the body being able to overcome less readily. Soon after continuing therapy the drug will overcome = clear skin.

That's what I think, shame its in your 3rd month though, I hope to be flawless by then.

Link to comment
Share on other sites

I don't quite understand what you're saying... Are you saying I should up the dosage or wait it out? do you think it will pass on it's own?

also, my skin was flawless! it was great! I hope it goes back :(

Link to comment
Share on other sites

Yeh, wait it out - I think when you continue with treatment it'll overcome your bodys attempt to neutralise the drug.

I, too had really clear skin 2 weeks ago and now this breakout - Im on 70mg per day so obviously not realted to the dose. Im hoping my skin goes flawless again.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×